Connect with us

Health

Unidentified Young Man Dies From Tramadol Overdose In Abraka

Published

on

A young man yet to be identified, is suspected to have died of an overdose of Tramadol in Abraka today, after he was rushed to the Government Hospital after he slumped.
According to police sources the foam coming out of his mouth when he fainted was enough evidence to prove that the cause of his death could be traced to an overdose of Tramadol.
The deceased is said to have slumped in front of a shop along the expressway in the University town before he was rushed to the hospital where he gave up.
A medical practitioner we spoke with considered Tramadol overdose as the likely cause of his death, but added that epileptic seizures could also result to the foam that was found oozing out of his mouth before he passed on.
At the time Oasis Magazine visited the hospital, the said youth was seen lying in the tricycle that was used in conveying him to the hospital.
Efforts by the doctors on ground to save the life of the young man proved abortive.
At the time of filing this report, the corpse has been deposited in a morgue in Obiaruku in Ukwuani Local Government Area of Delta State.

By Daniel Dafe

Facebook

Trending News